# SDR 2005UALA00957

- Difficulty date: September 8, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 32,405 hours, 3,741 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO FWD EMERGENCY LIGHT ASSY'S AT LT BODY FAIRING INOP.  REPLACED FUSE.
